# SDR DALA1223080930

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 61,749 hours, 47,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON LEFT MAIN FUEL TANK ACCESS DOOR CUTOUT DOOR CUTOUT WERE CLEANED AND NO CORROSION FOUND.  REPAIRED IAW ERA 502171-14 REV ORIG AND ERA 502172-14 REV ORIG.
